# SDR VNAA20250330007

- Difficulty date: February 4, 2025
- Submitted: March 30, 2025
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10318
- Aircraft time: 31,252 hours, 24,855 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Crossbeam
- Part number: CN6243011
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CROSSBEAM AT FS 280.00 WAS EVALUATED OUT OF LIMITS PER CRJ700 SRM 53-00-01-101-001-A01 AND WAS REPLACED PER CRJ700 SRM 51-42-21-001-001-A01 AND PER CRJ700 SRM 51-42-06-001-001-A01.   AFT EDGE, OUBD SIDE OF UPPER/LOWER FWD CORE COWL AT LH ENGINE WERE REPAIRED PER REO 670-54-23-1286 REV - - AND REO 670-54-23-1287 REV --
